Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/111536
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorBostrem, I. G.en
dc.contributor.authorOvchinnikov, A. S.en
dc.contributor.authorEgorov, R. F.en
dc.date.accessioned2022-05-12T08:18:54Z-
dc.date.available2022-05-12T08:18:54Z-
dc.date.issued2001-
dc.identifier.citationBostrem I. G. A Long-wave Action of Spin Hamiltonians and the Inverse Problem of the Calculus of Variations / I. G. Bostrem, A. S. Ovchinnikov, R. F. Egorov // Physics Letters, Section A: General, Atomic and Solid State Physics. — 2001. — Vol. 279. — Iss. 1-2. — P. 33-37.en
dc.identifier.issn0375-9601-
dc.identifier.otherAll Open Access, Green3
dc.identifier.urihttp://elar.urfu.ru/handle/10995/111536-
dc.description.abstractWe suggest a method of derivation of the long-wave action of the model spin Hamiltonians using the non-linear partial differential equations of motions of the individual spins. According to the Vainberg's theorem the set of these equations are (formal) potential if the symmetry analysis for the Frechet derivatives of the system is true. The case of Heisenberg (anti)ferromagnets is considered. It is shown the functional whose stationary points are described by the equations coincides with the long-wave action and includes the non-trivial topological term (Berry phase). © 2001 Elsevier Science B.V.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherElsevieren1
dc.publisherElsevier BVen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourcePhys Lett Sect A Gen At Solid State Phys2
dc.sourcePhysics Letters, Section A: General, Atomic and Solid State Physicsen
dc.subjectBERRY PHASEen
dc.subjectLONG-WAVE ACTIONen
dc.subjectCALCULATIONSen
dc.subjectEQUATIONS OF MOTIONen
dc.subjectFRUITSen
dc.subjectHAMILTONIANSen
dc.subjectBERRY PHASEen
dc.subjectCALCULUS OF VARIATIONSen
dc.subjectFRECHET DERIVATIVEen
dc.subjectLONG WAVESen
dc.subjectNONLINEAR PARTIAL DIFFERENTIAL EQUATIONSen
dc.subjectSPIN HAMILTONIANen
dc.subjectSTATIONARY POINTSen
dc.subjectSYMMETRY ANALYSISen
dc.subjectINVERSE PROBLEMSen
dc.subjectFERROMAGNETIC MATERIALen
dc.subjectACCELERATIONen
dc.subjectARTICLEen
dc.subjectMATHEMATICAL ANALYSISen
dc.subjectMOLECULAR DYNAMICSen
dc.subjectPHYSICSen
dc.subjectTHEORYen
dc.subjectWAVEFORMen
dc.titleA Long-wave Action of Spin Hamiltonians and the Inverse Problem of the Calculus of Variationsen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/submittedVersionen
dc.identifier.scopus0035931258-
local.contributor.employeeBostrem, I.G., Department of Theoretical Physics, Ural State University, Lenin Ave. 51, Ekaterinburg 620083, Russian Federation; Ovchinnikov, A.S., Department of Theoretical Physics, Ural State University, Lenin Ave. 51, Ekaterinburg 620083, Russian Federation; Egorov, R.F., Department of Theoretical Physics, Ural State University, Lenin Ave. 51, Ekaterinburg 620083, Russian Federationen
local.description.firstpage33-
local.description.lastpage37-
local.issue1-2-
local.volume279-
dc.identifier.wos000166706700007-
local.contributor.departmentDepartment of Theoretical Physics, Ural State University, Lenin Ave. 51, Ekaterinburg 620083, Russian Federationen
local.identifier.pure8477185-
local.identifier.eid2-s2.0-0035931258-
local.identifier.wosWOS:000166706700007-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-0035931258.pdf101,38 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.